I am currently using this patch and have noticed weight gain in the past two to three months. I have also quit smoking and that has been right around the time I started with this patch. seeking advice on what to do, eat and what not to.
Yes, Estradiol Patchs seem to make some women gain weight like your experiencing its not uncommon at all. Also, when people quit smoking they seem to eat a lot more in place of smoking im not sure if that's your case or not but it definitely could be. I suggest just a balanced diet and watch what you eat and make sure your doing some sort of exercises also.
Hope I helped please feel free to ask me any other questions I am glad to help :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Sep 2009 • 1 answer
Updated 16 Feb 2010 • 3 answers
Updated 21 Jan 2011 • 1 answer
Updated 27 Sep 2018 • 30 answers
Updated 1 Sep 2017 • 2 answers